# SDR NWAA082063253

- Difficulty date: May 9, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 31,258 hours, 14,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON EMERGENCY LIGHT CHECK HAD "L" AFT EPSU MESSAGE ON FAP.  REPLACED AFT BATTERY PACK.
